# SDR ASAA11510341

- Difficulty date: August 30, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 12,599 hours, 4,071 cycles
- System (JASC): 2437 · DC Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ELEC ON PWR DIS PANEL ILLUM.  RESET OVERHEAD "ELECTRIC LIGHT FAULT" INDICATION REF FIM 24 31 00 810 801.  SYS OPS CHECKS NORMAL.
